Nouveaux aspects de la transcendance
Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 191-218.
@article{JTNB_1995__7_1_191_0,
     author = {Patrice Philippon},
     title = {Nouveaux aspects de la transcendance},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {191--218},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     doi = {10.5802/jtnb.141},
     zbl = {0843.11035},
     mrnumber = {1413577},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.141/}
}
TY  - JOUR
TI  - Nouveaux aspects de la transcendance
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1995
DA  - 1995///
SP  - 191
EP  - 218
VL  - 7
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.141/
UR  - https://zbmath.org/?q=an%3A0843.11035
UR  - https://www.ams.org/mathscinet-getitem?mr=1413577
UR  - https://doi.org/10.5802/jtnb.141
DO  - 10.5802/jtnb.141
LA  - fr
ID  - JTNB_1995__7_1_191_0
ER  - 
%0 Journal Article
%T Nouveaux aspects de la transcendance
%J Journal de Théorie des Nombres de Bordeaux
%D 1995
%P 191-218
%V 7
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.141
%R 10.5802/jtnb.141
%G fr
%F JTNB_1995__7_1_191_0
Patrice Philippon. Nouveaux aspects de la transcendance. Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 191-218. doi : 10.5802/jtnb.141. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.141/

[1] M. Ably, Résultats quantitatifs d'indépendance algébrique pour les groupes algébriques, J. Number Theory 42 (1992), 194-231. | MR: 1183376 | Zbl: 0758.11032

[2] M. Amou, Algebraic independence of the values of certain functions at a transcendental number, Acta Arith. 59 (1991), 71-82. | MR: 1133238 | Zbl: 0735.11031

[3] P.G. Becker, Effective measures of algebraic independence of the values of Mahler type functions, Acta. Arith. 58 (1991), 239-250. | MR: 1121085 | Zbl: 0735.11030

[4] P.G. Becker, Transcendence of the values of functions satisfying generalized Mahler type functional equations, J. Reine Angew. Math. 440 (1993), 111-128. | MR: 1225960 | Zbl: 0770.11037

[5] D. Bertrand, Problèmes locaux, appendice 1 de Nombres transcendants et groupes algébriques par M. Waldschmidt, Astérisque 69-70, Soc. Math. France (1979), 163-189. [6] N. Bourbaki, Algèbre commutative, Chap. 5 à 7, Masson, 1985. | MR: 570648 | Zbl: 0428.10017

[7] D. Caveny, Quantitative transcendence results associated with Liouville numbers, Proc. Amer. Math. Soc., 120, n°2 (1994), 349-357. | MR: 1165048 | Zbl: 0802.11028

[8] S. David, Minoration de formes linéaires de logarithmes elliptiques, Mem. Soc. Math. France (Suppl. au n°123), 1995, à paraître. | Numdam | MR: 1385175 | Zbl: 0859.11048

[9] S. Delaunay, Grands degrés de transcendance, les hypothèses techniques dans le cas exponentiel, (I), C.R. Acad. Sci. Paris, Sér. I 315 (1992), 1333-1336; (II), Ibidem 316 (1993), 7-10. | MR: 1198997 | Zbl: 0777.11022

[10] L. Denis, Remarques sur la transcendance en carastéristique finie, C.R. Math. Rep. Acad. Sci. Canada 14, n°4 (1992), 157-162. | MR: 1179072 | Zbl: 0774.11029

[11] L. Denis, Indépendance algébrique sur le module de Carlitz, C.R. Acad. Sci. Paris, Sér. I, 317 (1993), 913-915; Acta. Arith. 69-1 (1995), 75-89. | MR: 1310843 | Zbl: 0924.11060

[12] Dong Pingping, Minorations de combinaisons linéaires de logarithmes de nombre algébriques p-adiques, C.R. Acad. Sci. Paris, Sér. I 315 (1992), 103-106. | MR: 1181280 | Zbl: 0774.11035

[13] R. Fossum, The divisor class group of a Krull domain, Ergeb. Math. Grenzgeb. n°74, Springer, 1973. | MR: 382254 | Zbl: 0256.13001

[14] M.D. Fried & M. Jarden, Field arithmetic, Ergeb. Math. Grenzgeb. (3) n°11, Springer, 1986. | MR: 868860 | Zbl: 0625.12001

[15] F. Gramain, M. Mignotte & M. Waldschmidt, Valeurs algébriques de fonctions analytiques, Acta Arith. 47 (1986), 97-121. | MR: 867491 | Zbl: 0553.10026

[16] Y. Hellegouarch, Modules de Drinfeld généralisés, dans Approximation diophantiennes et nombres transcendants, Luminy 1990, P. Philippon éd., W. de Gruyter, 1992, 123-164. | MR: 1176527 | Zbl: 0760.11019

[17] N. Hirata-Kohno, Formes linéaires de logarithmes de points algébriques sur les groupes algébriques, Invent. Math. 104 (1991), 401-433. | MR: 1098616 | Zbl: 0704.11016

[18] M. Laurent, Sur quelques résultats récents de transcendance, dans Journées Arithmétiques de Luminy, Juillet 1989, Astérisque 198-199-200, Soc. Math. France, 1991, 209-230. | MR: 1144324 | Zbl: 0762.11027

[19] M. Laurent, M. Mignotte & Y.V. Nesterenko, Formes linéaires en deux logarithmes et déterminants d'interpolation, J. Number Theory, à paraître. | Zbl: 0843.11036

[20] J. Loxton & A. Van Der Poorten, Transcendence and algebraic independence by a method of Mahler, dans Transcendence theory: advances and applications, A. Baker & D.W. Masser éd., Academic Press, 1977, 211-226. | MR: 476660 | Zbl: 0378.10020

[21] D.W. Masser & G. Wüstholz, Isogeny estimates for abelian varieties and finiteness theorems, Ann. of Math. 137 (1993), 407-458. | MR: 1217345 | Zbl: 0804.14019

[22] Y.V. Nesterenko, On a measures of the algebraic independence of the values of certain functions, Math. Sb. 128(170) (1985), 545-568 = Math. USSR Sb. 56 (1987), 545-567. | MR: 820402 | Zbl: 0608.10034

[23] Y.V. Nesterenko, Measures of algebraic independence of numbers and functions, dans Journées Arithmétiques de Besançon, Juin 1985, Astérisque 147-148, Soc. Math. France, 1987, 141-149. | MR: 891425 | Zbl: 0615.10043

[24] K. Nishioka, New approach in Mahler's method, J. Reine Angew. Math 407 (1990), 202-219. | MR: 1048535 | Zbl: 0694.10035

[25] K. Nishioka, Algebraic independence measures of the values of Mahler functions, J. Reine Angew. Math 420 (1991), 203-214. | MR: 1124571 | Zbl: 0736.11034

[26] P. Philippon, Transcendance sur les anneaux diophantiens, dans Séminaire de Théorie des Nombres de Caen 1992-93, Publ. Math. Univ. Caen,1994.

[27] D. Roy & M. Waldschmidt, Autour du théorème du sous-groupe algébrique, Canadian Bull. Math. 36, n°3 (1993), 358-367. | MR: 1245821 | Zbl: 0813.11041

[28] C.L. Stewart & Yu Kunrui, On the abc conjecture, Math. Ann. 291 (1991), 225-230. | MR: 1129361 | Zbl: 0761.11030

[29] A. Thiery, Indépendance algébrique des périodes et quasi-périodes d'un module de Drinfeld, dans The arithmetic of functions fields, Proc. Workshop Ohio State Univ. 1991, D. Goss, D.R. Hayes & M.I. Rosen éd., W. de Gruyter, 1992, 265-284. | MR: 1196524 | Zbl: 0798.11021

[30] T. Topfer, An axiomatization of Nesterenko's method and applications on Mahler functions, J. Number Theory 49, n°1 (1994), 1-26; (II), Compositio Math. à paraître. | MR: 1295949 | Zbl: 0813.11043

[31] M. Waldschmidt, Nombres transcendants, Lecture Notes in Math. 402, Springer, 1974. | MR: 360483 | Zbl: 0302.10030

[32] M. Waldschmidt, Introduction to recent results in transcendental number theory, MSRI, Berkeley, 1993, preprint n°074.93.

[33] M. Waldschmidt, Extrapolation et alternants I, dans Problèmes Diophantiens 92-93, Publ. Math. Univ. P. et M. Curie 108 (1994), exposé n°11.

[34] Yu Jing, Six exponentials theorems in finite characteristic, Math. Ann. 272 (1985), 91-98. | MR: 794093 | Zbl: 0574.12014

[35] Yu Jing, Transcendence and Drinfeld modules, Invent. Math. 83 (1986), 507-517. | MR: 827364 | Zbl: 0586.12010

[36] Yu Jing, Transcendence in finite characteristic, dans The arithmetic of functions fields, Proc. Workshop Ohio State Univ. 1991, D. Goss, D.R. Hayes & M.I. Rosen éd., W. de Gruyter, 1992, 253-264. | MR: 1196523 | Zbl: 0792.11015

[37] Yu Kunrui, Linear forms in p-adic logarithms, Acta Math. 53 (1989), 104-186; (II), Compositio Math. 74 (1990), 15-113. | Numdam | MR: 1055245

Cited by Sources: